de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  New Charged Black Holes with Conformal Scalar Hair

Anabalon, A., & Maeda, H. (2010). New Charged Black Holes with Conformal Scalar Hair. Physical Review D., 81: 041501.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6098-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-609A-6
Genre: Journal Article

Files

show Files
hide Files
:
0907.0219v1.pdf (Preprint), 75KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
PRD041501.pdf (Any fulltext), 106KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Anabalon, Andres1, Author              
Maeda, Hideki, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: A general class of four dimensional, stationary solutions of the Einstein-Maxwell system with a conformally coupled scalar field is constructed in this paper. The stationary case is presented and shown to belong to the Plebanski-Demianski family which implies that the static metric has the form of the C-metric. It is shown that in the static, AdS case, a new family of Black Holes arises. They turn out to be cohomogeneity two, with horizons that are not Einstein neither homogenous manifolds. The usual conical singularities present in the C-metric are automatically removed from the spacetime due to the backreaction of the scalar field. The scalar field carries a continuous parameter that resembles the usual acceleration present in the C-metric. When this parameter vanishes the static family it is shown to contain either to the dyonic Bocharova-Bronnikov-Melnikov-Bekenstein solution or the dyonic extension of the Martinez-Troncoso-Zanelli black holes, depending on the value of the cosmological constant.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 433310
Other: arXiv:0907.0219
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D.
  Alternative Title : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : Published for the American Physical Society by the American Institute of Physics
Pages: - Volume / Issue: 81 Sequence Number: 041501 Start / End Page: - Identifier: DOI: 10.1103/PhysRevD.81.041501
Other: 0556-2821